I was tested +ve for lyme in july. Went to an LLMD in September who put me on Samento then after 6 weeks ie from October 21st I started using Minocycline 1tab every other day then after a week I had to increase my dosage to 2 tab every other day. Since 2 days I had severe itching and when I scratch it is turning into rash. The itching starts midnight which is causing me to wake up. I have the itching in by back, my joints. Did any experienced this.
On wednesday morning I did take minocycline. The same day I reported to dr that I ma getting the itching and when I scratch it is turning into rash. But on wednesday night I did not get any itching or rash. Since wednesday night to until now I did not get any rash. I am wondering if the itch is because of the antibiotics.
I was getting itching whilst on antibiotics - it was like a tingling /stabbing sensation - all over - I didn't get a rash though - just reddness on the areas I scratched - scratching made me itch more - if I could not scratch it seemed to stop quicker.!
I did go to my LLMD to rule out if I am sensitive to antibiotics. After listening to my symptoms of rash they did said that I am not sensitive to the antibiotics. It seems that my antibiotic is working for me. So I started taking Minocycline since last wednesday and I am feeling ok, I mean I did not get any itchy or rash. If everything goes fine then from tomorrow I will be starating Azithromycin also. So I will be on 2 antibiotics.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.